MathSciNet Relay Station
MathSciNet bibliographic data
MR496236 82.46 (60H10)
Shapiro, V. E.; Loginov, V. M. "Formulae of differentiation'' and their use for solving stochastic equations. Phys. A 91 (1978), no. 3-4, 563–574.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement